STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-409 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
08/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon ps fem component, cemented;5515-f-401;jxxod.Triathlon prim tib baseplate - cemented;5520-b-400;iotta.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
Event or Problem Description
It was reported that a stage 1 revision was performed on the patient's left knee due to infection.All implants were removed and a spacer placed.Rep confirmed that no further information will be released by the hospital or surgeon.